MathSciNet Relay Station
MathSciNet bibliographic data
MR1787122 (2001m:60115) 60G60 (60G70)
Csáki, Endre; Khoshnevisan, Davar; Shi, Zhan Boundary crossings and the distribution function of the maximum of Brownian sheet. Stochastic Process. Appl. 90 (2000), no. 1, 1–18.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement